MAUDE Adverse Event Report: Rohrer Aesthetics, Inc. Spectrum IPL; Powered Laser Surgical Instrument

Rohrer Aesthetics, Inc. Spectrum IPL; Powered Laser Surgical Instrument
Model Number Spectrum IPL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026the patient presented to the clinic for a spectrum ipl training model."before" photos were taken prior to the treatment.Numbing cream was applied then removed using gauze and alcohol to prep the skin.Ultrasound gel was used during the treatment.The patient tolerated the treatment well and normal response was noted until the provider treated the left upper cutaneous lip.When this area was treated, the patient immediately said it was very painful and the provider stopped and applied ice/contact cooling.No blistering was noted immediately after treatment, however swelling and redness were noted.Treatment areas were cooled down with ice prior to applying sunscreen before the patient left the office.Patient is a natural fitzpatrick skin type ii, however, she did have a notable tan prior to treatment.On (b)(6) 2026 patient returned to the clinic for a follow-up to assess her face post-treatment after calling the office to inform us that she was dissatisfied with her healing progress.The patient reported pain and swelling and visible blisters were noted on the left cheek as well as the left upper cutaneous lip area.The patient was prescribed topical hydrocortisone ointment and topical clobetasol ointment to help with inflammation/swelling/redness and oral doxycycline to treat infection.The patient was also counseled on strict photoprotection to minimize dyspigmentation.On (b)(6) 2026 patient returned to the clinic for a one month follow-up to assess her healing progress.The patient stated that she has scars where she was treated with the ipl device and that she was unhappy with her results.The patient was diagnosed with post-inflammatory hyperpigmentation and an excoriation was still noted in the left upper cutaneous lip area which was injected with intralesional kenalog.The patient was prescribed 8% hydroquinone cream to use twice daily on areas of pih until her next follow-up appointment in 8-12 weeks.On (b)(6) 2026 customer/provider emailed rohrer to report a potential adverse event with before and after pictures, incident report and explanation of treatment events.

Brand Name
Spectrum IPL
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Rohrer Aesthetics, Inc.
121 citation court
homewood 35209
Manufacturer (Section G)
Rohrer Aesthetics, Inc.
121 citation court
homewood 35209
Manufacturer Contact
sandra hansen
121 citation court
homewood 35209
+1(925)550-3094
MDR Report Key50011320
Report Number3031944951-2026-00006
Device Sequence Number15545282
Product Code GEX
UDI-Device Identifier00860564000317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSpectrum IPL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale